# SDR DLM90040008

- Difficulty date: January 5, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 22,982 hours, 12,128 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 28B5278
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RT AC FEEDER FAULT RT ELEC SYSTEM FAIL AND RT GEN OFF MESSAGE ON EOAP.  WOULD NOT RESET IN FLT.  FOUND METAL IN GENERATOR OIL.  REPLACED GENERATOR.
